MathSciNet Relay Station
MathSciNet bibliographic data
MR562920 53C45 (31C05)
Bleecker, David D. Infinitesimal deformations of portions of the standard sphere in $E\sp{3}$. Amer. Math. Monthly 87 (1980), no. 3, 175–182.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement